# SDR UALA2013062104325

- Difficulty date: June 20, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 71,526 hours, 26,188 cycles
- Engine: Pwa PW2040
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Failed
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK HOT MIC.  F/O'S MIC ON HOT JUST ON FLT INTERPHONE.  F/O MIKES ARE ALSO HOT ON SERV INTERPHONE POS.  REPLACED FIRST OFFICER`S OXYGEN MASK PER AMM. GROUND CHECKED OK. NO LEAKS NOTED.
